MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT; DENTAL IMPLANT
Model Number G-HK
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 10/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), component was fractured or broken and could not be separated.
 
Additional Manufacturer Narrative
This report is submitted late and is captured within capa-(b)(4).

Brand Name
SPECTRA-SYSTEM/ LEGACY GUIDED SURGERY HANDLE KIT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9346769
Report Number3001617766-2019-05155
Device Sequence Number2269253
Product Code NDP
UDI-Device Identifier10841307119210
UDI-Public10841307119210
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2024
Device Model NumberG-HK
Device Catalogue NumberG-HK
Device Lot Number152780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;